Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


missing doses
Mar 25, 2011

i get diarrhea oftenly after taking my medication, more so stomach complications and nosea. this has continously lead me into misssing doses inorder to feel better? how can i solve my problem?

Response from Dr. Henry

Hard to comment without knowing details such as your HIV history, resistance situation, which meds you are on (HIV and otherwise). You need to discuss with your HIV specialist since if side effect are causing you to miss doses then considering another regimen or treatment for the side effects, as well as looking for other contributing causes, is recommended. KH



Previous
high mcv , lipids, and blood sugar
Next
Atripla and Creatinine levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement